BibTeX record journals/jcm/LiCJX11

download as .bib file

@article{DBLP:journals/jcm/LiCJX11,
  author    = {Zhihui Li and
               Yidong Cui and
               Yuehui Jin and
               Huimin Xu},
  title     = {Parameter Selection in Public Key Cryptosystem based on Chebyshev
               Polynomials over Finite Field},
  journal   = {{JCM}},
  volume    = {6},
  number    = {5},
  pages     = {400--408},
  year      = {2011},
  url       = {https://doi.org/10.4304/jcm.6.5.400-408},
  doi       = {10.4304/jcm.6.5.400-408},
  timestamp = {Thu, 18 May 2017 09:53:23 +0200},
  biburl    = {https://dblp.org/rec/journals/jcm/LiCJX11.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics